# SDR DALA2021080204344

- Difficulty date: July 30, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 90,344 hours, 38,395 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740-780 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 28L BTW STA 740-780 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 01117 STRINGER 28L BTW STA 740-780 WAS REPAIRED PER ER/A: 593129-14 REV. ORIGINAL SECTION:I. (1893829)
